# SDR VNAA20251109003

- Difficulty date: October 6, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: SH670319963S
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEVERAL PLACES ON ANGLE MOUNTTING BTW FS=319 TO FS= 379 ON SURROUND STRUCTURE AT GALLEY SERVICE DOOR.  CORROSION SEVERAL PLACES ON ANGLE MOUNTTING BTW FS=319 TO FS= 379 ON SURROUND STRUCTURE AT GALLEY SERVICE DOOR DUE TO EXCESSIVE DAMAGE FOUND OUT OFF LIMITS PER CRJ 900 SRM 53-21-23-101-002-A02 AND WAS REPLACE PER CRJ900 SRM 53-21-23-101-002-A02, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
